# SDR USAA20101115SB189

- Difficulty date: November 15, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE L1 AND L2 DOOR LOWER EMERGENCY LIGHTS (EXIT SIGN) INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ALONG WITH THE BATTERY PACK IN ASSOCIATION WITH MM 33-51-2-962-015.  OPERATIONAL CHECK GOOD.
